# SDR F3LA2009100100192

- Difficulty date: September 25, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSPECTION NOTED THE L2 DOOR SILL HAS SEVERAL AREAS OF CORROSION.  MX REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-11 AND D53408505.
